# SDR CA010813014

- Difficulty date: July 20, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 8,474 hours
- Engine: Pwa PT6A28
- System (JASC): 3244 · Tire
- Part: Bolt
- Part number: 10320400
- Condition: Cracked
- Location: Wheel
- Part time: 795 hours
- Component: Wheel Assy, Cleveland, 40106
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON AN EVENT NR 2 INSPECTION IT WAS FOUND THAT THE RIGHT MAIN WHEEL P/N 40-106 WAS MISSING 1 THROUGH BOLT ((P/N 103.20400 (AN5-35A))AND ANOTHER BESIDE THE MISSING BOLT BROKEN IN TWO AND PROTRUDING FORWARD THE BRAKE CALIPER. THE ROTATION OF THE WHEEL CAUSED THE HEAD OF THE BOLT TO CAUSE CONSIDERABLE DAMAGE TO THE TORQUE PLATE. (P/N 075-12800).
